HelloMD

I'm experiencing increased Spasms with Vaping or Sublingual THC. 4-6 oz. of CBD daily, as well.

" "


Hello, You should discontinue use of cannabis and report the change in symptoms to your Primary Care Provider. Your Primary Care provider can further guide your care based on your current health status and therapy. Spasms is not considered a common side effect of medical cannabis. Adverse events associated with cannabis-based medicines as published earlier this year by MacCallum & Russo in the European Journal of Internal Medicine were as follows: most common side effects includes: drowsiness/fatigue, dizziness, dry mouth, cough, phlegm, bronchitis for those smoking cannabis, anxiety, nausea, cognitive effects. Less common side effects included: euphoria, blurred vision, headache; RARE side effects were psychosis/paranoia, depression, ataxia/dyscoordination, fast heart rate (after titration), diarrhea, vomiting.

Wendy NP